# SDR 3SDR20180213005

- Difficulty date: January 24, 2018
- Submitted: February 13, 2018
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station 3SDR529B
- Make and model: Pilats PC1247
- Aircraft serial: 838
- Aircraft time: 18,852 hours, 6,833 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spacer
- Part number: 5271012143
- Condition: Chafed
- Location: Aileron
- Part time: 18,852 hours, 6,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIFE EXTENSION INSPECTION IAW SB 04-009, FOUND CHAFE DAMAGE FROM AILERON CABLE CHAIN RUBBING THE CHAIN CONNECTING ROD AND ASSOCIATED SPACER.  WITH AILERON CABLE TENSIONS SET IAW AMM, APPEARS TO BE EXCESSIVE SLACK IN CABLE CHAIN.   ENGINEERING DOES NOT CONSIDER THIS ISSUE AS PROBLEM AS LONG AS THE CHAIN CONNECTING ROD IS NOT DAMAGED.  AMM HAS NO INFORMATION FOR ADJUSTMENT OF CHAIN.  THICKNESS MEASUREMENT OF CHAIN CONNECTING ROD CONFIRMED MINIMAL WEAR, NO REPLACEMENT REQUIRED.  REPLACED SPACER.
